# SDR AALA2019082109024

- Difficulty date: August 19, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 53,482 hours, 27,128 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 1036361
- Part serial: 382911
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF PRESSURIZATION ISSUE. AN EMERGENCY WAS DECLARED. PILOT REPORTS PRESSURIZATION LIGHT CAME ON AT 8000 IN CLIMB. CABIN RATE WAS CLIMBING AND INCREASING. MAINTENANCE REPORTS DURING ENGINE RUN LEAK CHECKS, FOUND FORWARD FUSELAGE PRESSURE RELIEF VALVE OPEN, UNABLE TO PRESSURIZE A/C. REPLACED WITH NEW VALVE IAW JOB CARD 5356. OPS CHECKED GOOD. RAN ENGINES FOR 20 MINUTES AT CRUISE AND ACCOMPLISHED FUSELAGE LEAKAGE CHECK IAW AMM 21-00-00, TEST PASSED.
